Write a review

Botox and Heart Problems - Australia

When I turned 40 I began botox over a period of 3...

When I turned 40 I began botox over a period of 3 years. Although the connection was not initially made, there is no ignoring the possibility it caused my problems. About one week after each botox treatment, I started getting palpitations. The more treatments I had, the more heart symptoms I had until after about the 3rd treatment. Again, about a week or two later. I was driving and had sudden severe chest pain which radiated to my jaw, thru my back and down my left arm followed by dizziness and sweating. I was checked for a heart attack and kept in hospital by a Cardiologist for 3 days! The tests were inconclusive.

Following this I continued to have the symptoms along with new ones...pins and needles in my legs, hands and feet. A week after my next Botox treatment, I began to wonder if it was possibly the cause so I decided not to have anymore. About 6 months later, the palpitations eased off and the other symptoms pretty much disappeared. It cannot be ignored that putting a toxin in your body, CAN effect your heart....just like the silicone implants can cause auto immune disease which was scoffed at 20 years ago. I would like to see an actual cardiologist who DOESN'T promote or inject Botox post an opinion or experience rather than Plastic Surgeons who do!!

Name not provided

My cosmetic surgeon would not give me anymore Botox because I explained my situation and he agreed it may be a possibility and I believe he would advise other patients because he is an honest practitioner who did not scoff at me or dismiss my concerns.

4 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
4 out of 5 stars Payment process
5 out of 5 stars Wait tmes
Was this review helpful? 1 other found this helpful

Comments (4)

I had Botax injections for the first time about 7 or 8 weeks ago. About a week later I had very high blood pressure (approximately 160/ 120). I self medicated which I know it against any doctor's rule of thumb. It only lasted 1 day and there was another incident a few weeks later. When I called the doctor to see if there was any correlation she assured me that it was not. Of course I googled the connection and sure enough there were many people who had. Fast forward to a month or so ago to present. I know have chest pains. After reading some of the posts here I now no this is caused by the Botax. Was it worth it? Absolutely not. I was assured this was a safe procedure. The ironic thing Is I could not tell a difference. I would warn any person who is considering having it done is to get ALL of the sides and side effects. Do not assume that it won't happen to you.
  • Reply
Sorry for all of the typos!
  • Reply
I have been searching for any correlation's between Botox injections (in brow area) and the severe stabbing chest pain incidents I recently experienced. This posting I just read makes me feel there is a real possibility. I am 68 years old , have no heath problems, am in very good shape. I had been spinning for 1 yr previous to this last incident ( ride bike in gym very ,very fast) 5-6 days a week for 6o minutes. I had 5 episodes of stabbing intermittent chest pain which increased in duration and severity over a 2 mon period of time. I recently realized I had received Botox injections before and during these incidents at two week intervals due to the unsuccessful results of each previous injection. After the last marathon chest pain experience (Lasting 12 hours Why didn't I call 911? I should have). I was seen by a cardiologist. All tests returned negative. I have a heart scan tomorrow to look at my coronary arteries more carefully. I have had no symptoms in two weeks ( The time of my last Botox).
I will be checking back at this site for further communication and information. Thank you!
  • Reply

Hi cautious,

Welcome to the community. What you are dealing with sounds like the same side effects a number of other community members are discussing in our Botox forum. You should check it out you should be able to find support. Please keep us updated..

Thanks so much for the review,

-Britt

  • Reply